# SDR IPXA12B76065

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B04308
- Part serial: D01016
- Condition: Deformed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR AFT LWR CORNER SKIN DAMAGED.  INSTALLED DOUBLER/TRIPLER REPAIR IAW EO B747-5230-48614-B.
